BruteSuppression: a size reduction method for Apriori rule sets

Hills, J, Bagnall, A, De La Iglesia, B ORCID: https://orcid.org/0000-0003-2675-5826 and Richards, G (2013) BruteSuppression: a size reduction method for Apriori rule sets. Journal of Intelligent Information Systems, 40 (3). pp. 431-454. ISSN 0925-9902

[thumbnail of HillsJIIS2013.pdf]
Preview
PDF - Published Version
Download (1MB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Faculty of Science
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 25 Jan 2013 13:11
Last Modified: 25 Sep 2022 00:10
URI: https://ueaeprints.uea.ac.uk/id/eprint/40976
DOI: 10.1007/s10844-012-0232-5

Actions (login required)

View Item View Item